# SDR RAIA00606040

- Difficulty date: June 20, 2006
- Submitted: June 25, 2006
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 17,325 hours, 16,588 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3554 - RIC - BAG DOOR WARINING CAME ON IN FLIGHT.  MAINTENANCE DEFERRED THE BAG DOOR WARNING SYSTEM IAW MEL 52-70-00-2.
